# SDR IPXA2025021194979

- Difficulty date: February 5, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD PYLON INNER SKIN FWD OF VENT PANEL OPENING HAS SURFACE CORROSION AND PROTECTIVE COATING DETERIOATED. DOT 8-001.  RESTORED SURFACE PROTECTION IN #2 ENG, OUTBD PYLON INNER SKIN IAW SRM 51-20-01 P/N ALODINE1132 BTCH 0004336881 PRIME P/N 02-013-8 BTCH 4263196.
